# SDR UPS04242737

- Difficulty date: June 28, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 6 Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 6 KRUEGER FLAP ACTUATOR TRUNNION SUPPORT BOX L + R WEB CRACKED.  REMOVED NR 6 KRUEGER FLAP ACTUATOR IAW MM 27-81-22.  REMOVED BOTH CRACKED WEBS FOR FABRICATION IAW SRM 51-30-02.  FABRICATED LT & RT WEBS AS PER DRAWING 65-16275.  INSTALLED FABRICATED LT & RT WEBS IAW SRM 51-30-02 AND DRAWING 65-16275.
